Ein Abschätzungssatz für Lösungen Sturmscher Differentialgleichungen.

Johannes Thomas

Jahresbericht der Deutschen Mathematiker-Vereinigung (1956)

  • Volume: 58, page 110-114
  • ISSN: 0012-0456; 1869-7135

How to cite


Thomas, Johannes. "Ein Abschätzungssatz für Lösungen Sturmscher Differentialgleichungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 58 (1956): 110-114. <http://eudml.org/doc/146407>.

author = {Thomas, Johannes},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {ordinary differential equations},
pages = {110-114},
title = {Ein Abschätzungssatz für Lösungen Sturmscher Differentialgleichungen.},
url = {http://eudml.org/doc/146407},
volume = {58},
year = {1956},

AU - Thomas, Johannes
TI - Ein Abschätzungssatz für Lösungen Sturmscher Differentialgleichungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1956
VL - 58
SP - 110
EP - 114
KW - ordinary differential equations
UR - http://eudml.org/doc/146407
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.